# SDR DHL2007746509

- Difficulty date: August 6, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "C" CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT OUTBD AILERON BALANCE TAB, LEADING EDGE CENTER HAS A CRACK.  REF NR 099154, REMOVED DAMAGED SECTION OF LT O/B AILERON BALANCE TAB L/E CENTER IAW B727 SRM 51-30-2.  FABRICATED AND INSTALLED NEW SECTION IAW B727 SRM 57-50-2,51-30-2 MAT`L USED .016 2024 T3 10" BY 1.75" PO NR 9003189 MAT`L SUBSTITUTION B727 SRM 51-20-1 USED 2024 T3 INSTEAD OF 5052-H34.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.
